| Model Number |
VLOCM0614 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic promontofixation, at the end of the procedure, the thread of the suture broke.They used another strand to resolve the issue in order to complete the case.There was no patient injury.